ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об ограниченности весового интеграла Дирихле решения задачи Дирихле для эллиптического уравнения второго порядка

Думанян, В. Ж. (2008) Об ограниченности весового интеграла Дирихле решения задачи Дирихле для эллиптического уравнения второго порядка. ՀՀ ԳԱԱ Զեկույցներ, 108 (1). pp. 45-49. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1173Kb

Item Type:Article
Additional Information:Երկրորդ կարգի էլիպտական հավասարման համար Դիրիխլեի խնդրի լուծման Դիրիխլեի կշռային ինտեգրալ սահմանափակության մասին / Վ. Ժ. Դումանյան։ On the boundedness of Dirichlet's weight integral for solution of the Dirichlet problem for the second order elliptic equation / V. Zh. Dumanyan.
Uncontrolled Keywords:Эллиптические уравнения, задача Дирихле, весовой интеграл Дирихле
Subjects:Q Science > QA Mathematics
ID Code:4158
Deposited By:NAS Reports
Deposited On:09 Nov 2012 14:04
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page